# SDR QXEA2012062100526

- Difficulty date: June 21, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 27,001 hours, 28,061 cycles
- Engine: Pwc PW150A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Strut
- Condition: Gouged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT MOUNT STRUT A8 HAS GOUGES ON FWD OTBD END OF TUBE.  SMOOTHED GOUGES IAW SRM 51-14-00-02-04.  CONFIRMED BLEND CRACK FREE REF NTM 8.2.1.1.  BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 51-14-00-02-04.  COMPLIED WITH PERMANENT ALLOWANCE FOR CONTINUED FLIGHT IAW RD 8/4-54-1015.  COMPLIED WITH TASK CARD RD 8/4-54-1015.
